13000 / 13101 - Publications - 2018

13000 / 13101 - Department of Mathematics

Publications 2018

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

HÁJEK, P. and T. SCHLUMPRECHT. ON COARSE EMBEDDINGS INTO C-0(Gamma). Quarterly Journal of Mathematics. 2018, 69(1), 211-222. ISSN 0033-5606.

BOHATA, M., et al. PREDUALS OF JBW*-TRIPLES ARE 1-PLICHKO SPACES. Quarterly Journal of Mathematics. 2018, 69(2), 655-680. ISSN 0033-5606.

HÁJEK, P. and M. JOHANIS. A remark on smooth images of Banach spaces. Journal of Mathematical Analysis and Applications. 2018, 458(2), 1307-1313. ISSN 0022-247X.

BOHATA, M. Star Order and Topologies on von Neumann Algebras. MEDITERRANEAN JOURNAL OF MATHEMATICS. 2018, 15(4), 1-14. ISSN 1660-5446.

KORBELÁŘ, M. Divisibility and groups in one-generated semirings. Journal of Algebra and Its Applications (JAA). 2018, 17(4), 1-10. ISSN 0219-4988.

HAMHALTER, J. Piecewise *-homomorphisms and Jordan maps on C*-algebras and factor von Neumann algebras. Journal of Mathematical Analysis and Applications. 2018, 462(1), 1014-1031. ISSN 0022-247X.

SCHLUMPRECHT, T. and A. ZSAK. The algebra of bounded linear operators on l(p) circle plus l(q) has infinitely many closed ideals. Journal für die reine und angewandte Mathematik. 2018, 735 225-247. ISSN 0075-4102.

PIDNEBESNA, A., D. TOMEČEK, and J. HLINKA. BRAD: Software for BRain Activity Detection from hemodynamic response. Computer Methods and Programs in Biomedicine. 2018, 156 113-119. ISSN 0169-2607.

BAUDIER, F., G. LANCIEN, and T. SCHLUMPRECHT. THE COARSE GEOMETRY OF TSIRELSON'S SPACE AND APPLICATIONS. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY. 2018, 31(3), 699-717. ISSN 0894-0347.

HÁJEK, P. and M. NOVOTNÝ. DISTORTION OF LIPSCHITZ FUNCTIONS ON c(0)(Gamma). Proceedings of the American Mathematical Society. 2018, 146(5), 2173-2180. ISSN 0002-9939.

ABRAHAMSEN, Trond A., et al. Strongly Extreme Points and Approximation Properties. Canadian Mathematical Bulletin. 2018, 61(3), 449-457. ISSN 0008-4395.

ADÁMEK, J. and L. SOUSA. A Formula for Codensity Monads and Density Comonads. Applied Categorical Structures. 2018, 26(5), 855-872. ISSN 0927-2852.

ADÁMEK, J., S. MILIUS, and Lawrence S. MOSS. Fixed points of functors. Journal of Logical and Algebraic Methods in Programming. 2018, 95 41-81. ISSN 2352-2208.

Papers in Other Journals

HAMHALTER, J. and E. TURILOVA. Choquet Order and Jordan Maps. Lobachevskii Journal of Mathematics. 2018, 39(3), 340-347. ISSN 1995-0802.

HAMHALTER, J. Structure of abelian parts of C*-algebras and its preservers. Acta Scientiarum Mathematicarum. 2018, 84(1-2), 263-275. ISSN 0001-6969.

The page was created 09.11.2018 05:00:01